{"product_id":"allereze-allergy-relief-10mg-tab-10","title":"Allereze Allergy Relief 10mg Tab 10","description":"\u003cspan\u003eALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.\u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eDescription\u003c\/strong\u003e \u003cbr\u003e\u003cbr\u003eALLEREZE is a non-sedating antihistamine that contains the active ingredient Loratadine. It is used to relieve the symptoms of sneezing; runny nose; watery, itchy or red eyes in the following allergic conditions: \u003cbr\u003e • Hayfever (also known as seasonal allergic rhinitis), which usually occurs during the warmer seasons \u003cbr\u003e • Perennial allergic rhinitis, which may occur throughout the year.\u003cbr\u003e \u003cbr\u003e ALLEREZE can also be used to relieve the symptoms of hives or nettle rash (also known as chronic urticaria), which appears as a pinkish skin rash with itchy, swollen lumps.\u003cbr\u003e\u003cbr\u003eSuitable For: Adults and children 12 years of age and over.\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eWarnings\u003c\/strong\u003e \u003cbr\u003e\u003cbr\u003eDo not use ALLEREZE if:\nYou are allergic to any other medicines containing:\no loratadine (e.g. Claratyne, Clarinase, Lorastyne)\no desloratadine (e.g. Claramax)\n\nIf you are pregnant, breastfeeding or may become pregnant, check with your doctor or pharmacist before taking medicine. Do NOT give to children under 12 years. Contains lactose and gluten.\nCheck with your doctor or pharmacist if you:\n• have any other medical conditions\n• take any medicines for any other condition\n• are allergic to any other medicines, foods, dyes or\npreservatives.\n• have liver problems \u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e \u003cbr\u003e\u003cbr\u003eThe inactive excipients are: lactose, microcrystalline cellulose, maize starch, pregelatinised maize starch, silicon dioxide, magnesium stearate, carnauba wax, purified talc and Opadry Clear YS-1R-7006.\u003cbr\u003eActive Ingredients: Loratadine 10mg \u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eDirection\u003c\/strong\u003e \u003cbr\u003e\u003cbr\u003eAdults and children aged 12 years and older: Take one tablet (10 mg) daily. Swallow the tablet with a glass of water.\nDo not use this medicine after the expiry date\u003cbr\u003e\u003cbr\u003eStorage Instructions \u003cbr\u003e\u003cbr\u003e Store below 25°C. \u003cbr\u003e","brand":"AllerEze","offers":[{"title":"Default Title","offer_id":49674792763544,"sku":"515815","price":9.99,"currency_code":"AUD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0671\/5935\/9640\/files\/c29ddac3-04f5-4e1e-b1f4-4a3106e1e681.jpg?v=1786576475","url":"https:\/\/www.directchemistoutlet.com.au\/products\/allereze-allergy-relief-10mg-tab-10","provider":"Direct Chemist Outlet Online","version":"1.0","type":"link"}